Febrinil (60 ml) (125 mg) [Paracetamol]

Drug brand Febrinil (60 ml) (125 mg) is being manufactured and marketed by Inspira (Svizera Healthcare) (Maneesh Pharmaceuticals Ltd). The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Suspension. The general packing available for this medicine consists of 60 ml and is priced at Rs 24.50 (arround $0.343 US Dollar)
Generic :Paracetamol
Pharma Company :Inspira (Svizera Healthcare) (Maneesh Pharmaceuticals Ltd)
Brand Label :Febrinil (60 ml) (125 mg)
Preparation Type :Suspension
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 2.04
Price Pack :Rs 24.50 INR (arround $0.343 US Dollar)

Drug details for Febrinil (60 ml) (125 mg)

Febrinil (60 ml) (125 mg) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Febrinil (60 ml) (125 mg) - Paracetamol..

Search Drug Brands alphabetically